# SDR UALA2011082204470

- Difficulty date: August 19, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 47,343 hours, 12,790 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 125
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIC SELECTOR BUTTONS WILL NOT STAY DOWN AT CAPT'S RADIO PANEL.  REPLACED CAPTAINS AUDIO SEL PANEL,TESTED OKAY.
